Some theorems on Fourier coefficients. (English) Zbl 0091.05706

Full Text: DOI


[1] Henry Helson, Jean-Pierre Kahane, Yitzhak Katznelson, and Walter Rudin, The functions which operate on Fourier transforms, Acta Math. 102 (1959), 135 – 157. · Zbl 0091.10902 · doi:10.1007/BF02559571
[2] R. Salem and A. Zygmund, Some properties of trigonometric series whose terms have random signs, Acta Math. 91 (1954), 245 – 301. · Zbl 0056.29001 · doi:10.1007/BF02393433
[3] H. S. Shapiro, Extremal problems for polynomials and power series, Thesis for S. M. Degree, Massachusetts Institute of Technology, 1951.
[4] Antoni Zygmund, Trigonometrical series, Warsaw, 1935. · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.